How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7942
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

Old mother to the ER night before last for a itchy rash with

Customer Question

old mother to the ER night before last for a itchy rash with hives all over her body.They gave her benedryl...it helped. Sent us home with scripts for prednisone and pepcid, started yesterday. She called at 6am all upset because the rash came back. I made her take the benedryl and is helping. Making an appt with her PC for later today, should I be real concerned?
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: Started Wednesday night. The benedryl helps
JA: Anything else in your medical history you think the doctor should know?
Customer: She had a heart attack in 01, they have all her records. She purchased some tomatoes at Walmart ....I made her throw them out, could this be a food allergy?
Submitted: 10 months ago.
Category: Medical
Expert:  Dr Uzair replied 10 months ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 10 months ago.

Yes, you are right this is most likely a form of allergic reaction and since benadryl is effective you should continue using the medicine and give her prednisone as well. It will get better soon. Nothing much to worry about as far as she do not have shortness of breath or chest pain.

Hope this helps.
Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Wish you good health.